MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. EES GENERATOR; INSTRUMENT, ULTRASONIC SURGIICAL

ETHICON ENDO-SURGERY, LLC. EES GENERATOR; INSTRUMENT, ULTRASONIC SURGIICAL
Catalog Number GEN11
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the grounding continuity test of power cord during preventative maintenance inspection confirmed to be out of specification.There was no adverse consequence to the patient.The customer does not want to provide additional information about this pc.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/17/2023.B3: event year only reported.D4 batch #: unknown.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/30/2023.Investigation summary : during the operation check at the time of arrival, we confirmed that the ground continuity test of the power cord was out of the standard value, so we replaced the power cord.After replacing the parts, we conducted the following inspections and confirmed that there was no abnormality in the function of the generator.Visual inspection (appearance, board, etc.), error history confirmation, analysis, software version confirmation, dc voltage confirmation.Function test (harmonic mode and enseal mode), output value confirmation (harmonic mode and enseal mode).Grounding/exterior/patient i/patient iii leakage current measurement, grounding impedance measurement, accessory confirmation.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.

Brand Name
EES GENERATOR
Common Device Name
INSTRUMENT, ULTRASONIC SURGIICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key17564229
Report Number3005075853-2023-05850
Device Sequence Number12497585
Product Code GEI
UDI-Device Identifier10705036013952
UDI-Public10705036013952
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberGEN11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2023
Supplement Date Received by Manufacturer08/29/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown